# SDR 07FDEA02791

- Difficulty date: August 7, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5377364420600
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FITTING C35 IS CRACKED  AT LBL 60 IN FWD PIT UNDER T-CAP REMOVED FITTING, FWD LOWER LT AT FR 35 REF A310 SRM 51-40-21 PARA 6.  LOCATED AND DRILLED NEW FITTING REF A310 SRM 51-40-44 PARA 2.  INSTALLED NEW FITTING REF A310 SRM 51-40-21 PARA 7.
